Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have used Norothisterone to stop periods over time. Stopping leads to clot bleeding. Try progesterone?

I have used Norothisterone continously for 11 years to stop periods due to endometrosis, I have tried to stop but get the pains back bleeding mainly clots and tender breasts. I am 51 and currently taking 10mg a day previously 50mg. My question is how will I know when menopause starts if I am taking this hormone. I wa sthinking about trying a progesterone natural cream instead so i can stop the tablets. Regards Sharon King
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for choosing HCM.
You have to understand that usually the menopause is around 50 years of age +/- 2years.
Unless you stop the hormone you are taking you will not be able to know this.
However you are also at risk of the side effects of hormones during this period.
So see a Gynecologist & get an abd-pelvic Ultra sound scan done & follow the directions of the doctor.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor